# SDR 454A20250519001

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N491HC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9878
- Aircraft time: 849 hours, 2,893 cycles
- System (JASC): 3400 · Navigation System
- Part: Efis
- Condition: Interference
- Location: Zone 100
- Part time: 849 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PASSING OVER A 5G COMMUNICATIONS TOWER, JUST EAST ON HCA KINGWOOD HOSPITAL, KINGWOOD, TX, THE HELICOPTER HAD AN ARRAY OF CAUTIONS WITH THE GENESIS. THE PIC STATED, “JUST STARTED THROWING ALL KINDS OF CAUTIONS ON THE GENESIS AND THEN KICKED OFF MY UPPER MODES”. THE PILOT DID NOT TAKE ANY EVASIVE ACTION, FLEW THE HELICOPTER MANUALLY UNTIL ALL OF THE CAUTIONS EXTINGUISHED AND THE AVIONICS RETURNED TO NORMAL. THIS IS A KNOWN ISSUE WITH GENESYS AND 5G.
